You are here

Principal fibrations from noncommutative spheres

TitlePrincipal fibrations from noncommutative spheres
Publication TypeJournal Article
Year of Publication2005
AuthorsLandi, G, van Suijlekom, W
JournalComm. Math. Phys. 260 (2005) 203-225

We construct noncommutative principal fibrations S_\\\\theta^7 \\\\to S_\\\\theta^4 which are deformations of the classical SU(2) Hopf fibration over the four sphere. We realize the noncommutative vector bundles associated to the irreducible representations of SU(2) as modules of coequivariant maps and construct corresponding projections. The index of Dirac operators with coefficients in the associated bundles is computed with the Connes-Moscovici local index formula. The algebra inclusion $A(S_\\\\theta^4) \\\\into A(S_\\\\theta^7)$ is an example of a not trivial quantum principal bundle.


Sign in